| Model Number |
35302 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the adhesive on the male external catheter did not stay on and caused a mess at night and also created a mess to remove the catheters.No medical intervention was reported.Per follow-up via phone on (b)(6) 2022, it was reported that the patient did not experience bleeding and the customer stated the adhesive was wearing off when they peed, creating a mess of urine.The customer stated they were still able to drain their bladder.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was not returned.
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as it was found that there was no allegation against bd product.The device was not returned.
Event or Problem Description
It was reported that the adhesive on the male external catheter did not stay on and caused a mess at night and also created a mess to remove the catheters.No medical intervention was reported.Per follow-up via phone on 01-aug-2022, it was reported that the patient did not experience bleeding and the customer stated the adhesive was wearing off when they peed, creating a mess of urine.The customer stated they were still able to drain their bladder.